MathSciNet Relay Station
MathSciNet bibliographic data
MR969055 (90a:60004) 60A10 (28A99)
Legut, Jerzy Inequalities for $\alpha$-optimal partitioning of a measurable space. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1249–1251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement